| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A third party service technician evaluated the ventilator.The servive technician replaced the turbine manifold and performed preventive maintenance.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported that the lap top ventilator 1200 experienced turbine not rotating.As of this time, there is no information regarding patient involvement with this reported event.